Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suggest remedy to lower BP causing Erectile Dysfunction

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
I am having 150 /100 BP and due to this my genitals have no erection. I want a safe remedy to lower my bp and correct my ED
Posted Fri, 3 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Shoaib Khan 49 minutes later
Brief Answer: Lifestyle changes and medication would be best Detailed Answer: Hello sir and welcome. Thank you for writing to us. You are rather young to be diagnosed with hypertension, but this can be due to your lifestyle and other factors. I should rightfully start by saying that there is no hard and fast rule for blood pressure treatment, and so each patient is treated differently, based on their lifestyle and blood pressure levels. Even after initiating any one mediation, the patient has to be monitored for a response, and the medication is changed till a suitable reaction is seen. So I would request you to visit a doctor in your region, who can regularly check your blood pressure and advise medication accordingly. But the most common medications used to treat high blood pressure are: -Beta blockers -Angiotensin converting enzyme inhibitors -Calcium channel blockers -Angiotensin II receptor blockers -Thiazide diuretics -Alpha blockers -Renin inhibitors -Combination of one or more of the above listed group of medications Other contributing factors: -Regular exercise -Healthy diet -Reduced salt intake -Reduced stress -Quit smoking As for the erectile dysfunction, this has mostly resulted due to the rise in blood pressure sir. Although your blood pressure is not very high, it does fall on the border between a normal and raised blood pressure range. It would be best to visit a doctor who you can contact regularly, who can start you on a mild medication and monitor the response and make changes accordingly; I hope you understand why this is necessary. I hope you find my response helpful sir. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Follow-up: Suggest remedy to lower BP causing Erectile Dysfunction 13 minutes later
hi soaib, thanks for the reply. actually i take seloken-xl an it reduces the bp but if i take it regularly then i have sleeping disorders and ED. thats why i asked if there is any safe remedy. s regards XXXXXXX re
Answered by Dr. Shoaib Khan 4 minutes later
Brief Answer: Then all you need is a change in medication Detailed Answer: Hello once again XXXXXXX Thank you for that information. Well it is quite important that you take anti-hypertensive medication regularly, and as you are experiencing side effects to this particular medication that contains metaprolol, I would advise you to revisit your doctor and request for a change in prescription. As I have mentioned in my first response, treatment of hypertension requires trial and error of medication. So, we will have to find the medication that will best suit you by reducing your blood pressure and also not cause any side effects like ED or sleep disturbances. Do not worry XXXXXXX all you need is a change in the medication and also do follow the lifestyle changes that I have advised in my previous response. Once we find a medication that suits you, you should be able to live a healthy and side effect-free life. Hope this helps XXXXXXX Take care and please do not hesitate to write back to me for any further help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor